# SDR DALA2015052003375

- Difficulty date: May 16, 2015
- Submitted: May 20, 2015
- Operation: Air carrier
- Aircraft: N537US
- Make and model: Boeing 757251
- Aircraft serial: 26484
- Aircraft time: 60,150 hours, 20,296 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER SURFACE SKIN, 9" TO 11" OTBD OF SPLICE PLATE, 12" TO 13" FWD OF REAR SPAR, CORROSION AROUND 2 EA FASTENER HEADS. COMPLETED REPAIR IAW ERA 534853-14 AND PRI REV O.
